# SDR QXEA0300408

- Difficulty date: March 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,179 hours, 1,583 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Fuel Crossflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2438, AT 39,000 FT, SAT -65 DEGREES CELCIUS, LEFT AUTO CROSSFLOW ON FUEL PUMPS STARTED CYCLING EVERY FEW SECONDS AND FUEL WAS NOT TRANSFERING FROM RIGHT TO LEFT TANK UNTIL DESCENDED TO LOWER AND WARMER ALTITUDE.  TESTED FUEL TRANSFER SYSTEM WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
